New Gronwall-Bellman Type Inequalities and Applications in the Analysis for Solutions to Fractional Differential Equations

Feng, Qinghua, Zheng, Bin . Abstract and Applied Analysis 2013. 2013 (705126) :-

Locate this article in:

Bibtex

@article{CIS-316922,
  Author = {Feng, Qinghua and Zheng, Bin},
  Title = {New Gronwall-Bellman Type Inequalities and Applications in the Analysis for
 Solutions to Fractional Differential Equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {705126},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles